Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Been on depo shots. Extremely tired, headaches, spotting. Pregnant again?

hi my name is ebony and i have been on the depo shot for about 3-4 years now and now im starting to feel extremely tired, i have been having headaches for the past couples of days, i been spotting, im eating a little bit more than i usually do, i dont know if its the shot running out or if i could be possibly be pregnant i really need answers.
Asked On : Mon, 17 Dec 2012
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Hello Ebony,
Thanks for posting your query.
The Depo is usually a very effective method of contraception and has a very low failure rate.
However, if you are concerned, the best thing is to do a pregnancy test and put your mind at rest.
Bleeding irregularities are quite common with Depo and is a common problem with it. You have been on it for 3-4 years and maybe you should see your doctor for a general check up. The headache and tiredness may be incidental and not related to your contraceptive method. However, when the Depo is used for long periods, in excess of two years, it can cause weakening of bones, for which your doctor may order a bone density scan, if he thinks it appropriate.
Best wishes.
Answered: Tue, 18 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor